# SDR CA090727008

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 41,962 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator Valve
- Part number: 39290811
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DEPARTURE, AFTER COMPLETED TAKE OFF CHECKS AND WERE CLIMBING THROUGH ABOUT 5500FT 20-25NM TO THE EAST, WING OVER HEAT LIGHT CAME ON.  FOLLOWED THE DRILL, HIT THE TIMER FOR 3 MIN. REQUESTED IMMEDIATE 180 BACK TO DEPARTURE AND WERE CLEARED CONTACT APP.  WERE VISUAL THROUGH 3000 FT AND WENT DIRECT THE THRESHOLD. AFTER 3 MIN THE WING OVER HEAT LIGHT WAS STILL ON.  DECISION WAS MADE TO SHUT ENGINE DOWN AS WE WERE CLOSE TO THE AIRPORT AND MAKING FIELD WAS ASSURED.  UPON LANDING NO SMOKE WAS NOTED, CLEARED THE RUNWAY ON TAXI WAY BRAVO AND SHUT DOWN ON BRAVO AT  APRON. WING OVER HEAT LIGHT STAYED ON THROUGH OUT FLIGHT AND AFTER LANDING ON TAXI IN.  MX FOUND THE RT BLEED AIR REGULATING VALVE LEAKING AT THE AIR CONTROL PLUNGER SHAFT/HSG.  AIR NORMALLY IS SEALED FROM THIS AREA DURING VALVE OPERATION. WHEN THE VALVE WAS OPERATING, BLEED AIR WAS ALLOWED TO LEAK FROM THE VALVE AND ONTO A NEARBY WING OVERHEAT SENSOR INSTALLED IN THE IMMEDIATE AREA DUE TO THE INSTALLATION OF THIS VALVE.  COMPANY HAS REPLACED VALVE AND WILL SEND THIS VALE FOR A FULL TEAR DOWN REPORT AND O/H OF VALVE.  FOLLOWUP WILL BE COMPLETED WHEN TEAR DOWN REPORT IS RECEIVED.  TT ON THE VALVE IS UNKNOWN AS IT IS INSTALLED ON CONDITION.  VALVE HAS BEEN IN SERVICE SINCE BEFORE 2003.
